# SDR IPXA2020081759174

- Difficulty date: July 20, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B5377413620490
- Part serial: TAG713295
- Condition: Broken
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD - SHORT 2 HOLE SEAT TRACK AT FR 34,  I/B OF SEAT TRACK Y6 IS BROKEN.  REMOVED AND REPLACED THE ADAPTER IAW SRM 51-40-21
